# SDR CALA2025032703244

- Difficulty date: March 23, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,604 hours, 28,634 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LIGHT ILLUM AT 1000FT AGL OFF SHORTL AFTEWARDS DEBRIEFED CREW AND CREW STATED LIGHT EXTINGUISHED AFTER 5SEC. AND STAYED OFF FOR ENTIRE FLIGHT. REQUESTING MEL ITEM NO.5203E FOR FWD ENTRY DOOR WARNING LIGHT INTERMITTENT.FWD ENTRY DOOR WARN IND INOP. APPLIED MEL ITEM NO.5203E TO FWD ENTRY DOOR WARNING LIGHT INTERMITTENT. STICKER PLACED BY LIGHT ON OVHD. OK TO CONTINUE. VERIFIED DOOR IS CLOSED AND LOCKED BEFORE DEPARTURE. PLUNGER PER AMM 52-71-11-820-803. OPS CHECK GOOD. ADJUSTED AND CLEANED FORWARD ENTRY DOOR INDICATION SENSOR PLUNGER S199.PER AMM 52-71-11-820-803. OPS CHECK GOOD.
